# SDR AALA2019041519004

- Difficulty date: April 10, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 80,965 hours, 10,107 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: 921762
- Part serial: Y85
- Condition: Inaccurate
- Location: Rt Wing Fuel
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTS BELIEVED THAT CALCULATED FUEL WAS INCORRECT. FUEL TOTALIZER AND FUEL CALCULATED NUMBERS SHOWED A DIFFERENCE OF 6000' THROUGHOUT THE FLIGHT. NO EICAS MSG. TOTALIZER WAS MORE THAN CALCULATED. CONTINUED FROM LAST BLOCK. LEFT SIDE FUEL FLOW SHOWED ABOUT 700PPH LESS THAN THE RIGHT SIDE DURING CRUISE (7.3 VS 8.0). APPEARS RIGHT FUEL FLOW IS INDICATING MORE THAN ACTUAL FUEL FLOW BURN BY ENGINE. MAINTENANCE REMOVED AND REPLACED THE R/H FUEL FLOW TRANSMITTER IAW CARD 73-31-11.
